# SDR CALA2014052900694

- Difficulty date: May 28, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55056
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION WERE FOUND ON THE FLOORBEAM UPPER SURFACE BS 967 RBL 11 - 16.  REMOVED CORROSION, MEASURED DAMAGED AREA.  FABRICATE REPAIR STRAP & INSTALLED REPAIR IAW ECRA 5320- 02230 & EN 737EN-53-0249.
